Number of the records: 1
Journal of Mathematical Analysis and Applications
SYS 0309427 LBL -----nam--22--------450- 005 20220609080438.4 011 $a 0022-247X 011 $a 1096-0813 100 $a 20121113d2004łłłłm--y0sloc0103----ba 101 0-
$a eng 102 $a US 110 $a aaa 200 1-
$a Journal of Mathematical Analysis and Applications $v Vol. 296, no. 2 (2004) 210 $a San Diego $c Academic Press $d 2004 461 -1
$1 001 umb_un_cat*0304067 $1 200 1 $a Journal of Mathematical Analysis and Applications $1 210 $a San Diego $c Academic Press $d 1960- 608 $3 umb_un_auth*0272043 $a časopisy $X journals 615 $2 konspekt 675 $v 3. $z slo 801 -0
$a SK $b BB301 $g AACR2 $9 unimarc sk 856 $u https://www.sciencedirect.com/journal/journal-of-mathematical-analysis-and-applications $a Link na zdrojový dokument
Number of the records: 1